Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Tingling on lips after smoking blunt, wet cough, itchy and blurry eyes. How to alleviate symptoms?

Hey Last night while smoking a blunt with my buddies I noticed a sensation on my lips that I have only previously felt one or two times before. I assumed this tingling was because of the dutch we used to roll the L but I felt the tingling again today after taking a hit off a bowl. Also I smoke a lot of weed (not cigarettes) and recently my eyes have been especially itchy and blurry. I also have developed a pretty constant wet cough . What can I do to help alleviate these symptoms? Thanks, Jake P.S. sorry for asking so many questions but I have one more. Recently I have been rolling takeing one type of Ecstasy , a different type of Ecstasy, and Moonrock on three separate occasions. While I m not exactly sure of the quality of these drugs my friend tested all them before we took them and they were relatively pure, I think. Anyway I heard that there are certain things you can do after rolling to help your body recover (like eating a banana) and was wondering if you would know more about this. Also, how long does it take my body to recover from rolling and how long should I wait before rolling again?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The tingling sensation that you are experiencing after smoking blunt, with wet cough, itchiness and blurring of eyes are all symptoms of intoxication on blunt. There is a way out and the way out is to stop using blunt. I believe that you should visit with and consult a psychiatrist or a local doctor right away because you life is at stake. You might kill yourself with an overdose of all the illegal substances that you are using. I strongly advise you to not do any drugs anymore and if you start having withdrawals please visit with your doctor as soon as possible as it could be potentially life threatening.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor